MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SURGICAL TABLET; COUNTER, SPONGE, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SURGICAL TABLET; COUNTER, SPONGE, SURGICAL
Model Number 0794001010
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, the device was scanned in with another pack.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
It was determined after receiving further clarification that this event was not a reportable event per cfr 21, part 803.The reported event of scanning another sponge into a case has not lead to a serious injury or adverse event in the past.This supplemental is being filed to identify a mdr was not required for this event.
 
Event or Problem Description
Per the urt case the device was scanned in with another pack.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.

Brand Name
SURGICAL TABLET
Common Device Name
COUNTER, SPONGE, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16720368
Report Number3015967359-2023-00717
Device Sequence Number12242618
Product Code GDY
UDI-Device Identifier07613327509090
UDI-Public07613327509090
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0794001010
Device Catalogue Number0794-001-010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown